# SDR CA051108003

- Difficulty date: November 4, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cirrus SR22
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Spring
- Part number: 51381001
- Condition: Worn
- Location: Exhaust Pipe
- Part time: 105 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST 100 HOUR INSPECTION, FOUND LEFT EXHAUST TAIL PIPE SUPPORT SPRING END LOOP WORN ABOUT 80 PERCENT AT CONTACT AREA TO MOUNTING BRACKET.
